Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 25, 2012, 1:58 PM CST for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 1:58 PM CST (19:58 UTC)
- Expired
- Jan 25, 2012, 2:45 PM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Sabine Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 2:06 PM CST | TORNADO | 8 Ese Florien, LA | TORNADO SIGHTED NEAR THE PEASON COMMUNITY ON CLEAR BRANCH ROAD NEAR PEASON RIDGE. NUMEROUS TREES ARE DOWN WITH MULTIPLE TREES BLOCKING THE ROADWAYS. |
| Jan 25, 2:06 PM CST | TORNADO | Ssw Peason, LA | AN EF0 TORNADO TOUCHED DOWN IN SABINE PARISH NEAR PEASON ALONG HWY 118 AND MOVED EAST SOUTHEAST ALONG HWY 118. NUMEROUS TREES WERE SNAPPED AND UPROOTED ACROSS THE HWY OR ONTO POWERLINES. 3 CHICKEN HOUSES SUSTAINED MINOR ROOF DAMAGE TO ONE END AND A SMALL BARN |
| Jan 25, 2:10 PM CST | TORNADO | 8 Ese Florien, LA | NUMEROUS TREES AND POWER LINES DOWN ON HIGHWAY 118 NEAR THE PEASON COMMUNITY. NUMEROUS TREES DOWN NEAR PINE GROVE CHURCH AND BRIDGES ROAD AS WELL AS ITS INTERSECTION WITH HIGHWAY 118. |
| Jan 25, 2:43 PM CST | TSTM WND DMG | 3 W Colfax, LA | METAL ROOF PARTIALLY BLOWN OFF A HOUSE AT MARCO LA |
| Jan 25, 2:51 PM CST | TSTM WND DMG | 6 Nne Flatwoods, LA | SUV BLOWN OFF INTERSTATE 49 NEAR MILE MARKER 113. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 7:56 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 314 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS54 KSHV 251958
SVRSHV
LAC069-085-252045-
/O.NEW.KSHV.SV.W.0012.120125T1958Z-120125T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
EASTERN SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 245 PM CST
* AT 153 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTH OF CAMPTI TO 30 MILES SOUTHWEST OF
NATCHITOCHES...OR ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
NATCHITOCHES TO 8 MILES NORTH OF ANACOCO...AND MOVING EAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
LAKE...KISATCHIE...CRESTON...GRAND ECORE...CHESTNUT...FLORA...
BELLWOOD...CLARENCE...NATCHEZ...CLEAR LAKE...BERMUDA...ST.
MAURICE...GOLDONNA...MELROSE...CLOUTIERVILLE...GORUM AND CHOPIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3130 9346 3192 9344 3193 9336 3189 9334
3189 9327 3191 9324 3197 9323 3198 9313
3215 9318 3215 9294 3194 9288 3186 9290
3185 9294 3168 9297 3166 9290 3162 9291
3160 9280 3152 9272 3135 9295 3136 9338
TIME...MOT...LOC 1958Z 270DEG 35KT 3211 9312 3137 9327
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 1:14 PM CST, 44 minutes earlier.
Area forecast discussion, Jan 25, 1:14 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 PM CST WED JAN 25 2012
.DISCUSSION...
REMOVED E TX COUNTIES...WITH THE EXCEPTION OF SABINE COUNTY...FROM
TORNADO WATCH 15. WILL LIKELY REMOVE ADDITIONAL COUNTIES/PARISHES
WITH THE ISSUE OF THE AFTN PACKAGE. THERE IS ALSO THE POSSIBILITY
OF A NEW WATCH OR AN EXTENSION OF 15 FOR PARTS OF NW/N CENTRAL
LA. /12/
&&
.PREV DISCUSSION... /ISSUED 1118 AM CST WED JAN 25 2012/
DISCUSSION...
QUICK UPDATE TO ADD THE REMAINING LA PARISHES TO TORNADO WATCH 15.
WARM FRONT HAS MOVED THROUGH SHV...WHICH SHOULD HELP TO INCREASE
THE INSTABILITY IN THE I-20 CORRIDOR. PRELIMINARY DATA FROM A
SPECIAL 17Z SOUNDING ALSO INDICATING INCREASING INSTABILITY AND
STRONGLY VEERING WINDS IN THE LOW LEVELS. THUS...AT LEAST SOME
THREAT FOR TORNADOES COULD EXTEND INTO THESE AREAS. WILL LOOK AT
CLEARING SOME COUNTIES BEHIND THE LINE OF STORMS WITHIN THE NEXT
HOUR OR SO. /12/
PREV DISCUSSION... /ISSUED 1018 AM CST WED JAN 25 2012/
DISCUSSION...
HEAVY RAINFALL SETTING UP ACROSS PARTS OF THE REGION THIS MORNING.
AREAS TO OUR W HAVE BEEN EXPERIENCING FLASH FLOODING WITH THE
CONVECTION THAT IS MOVING INTO OUR E TX/SE OK/SW AR COUNTIES.
MODELS CONTINUE TO SHOW AN AXIS OF HEAVIER QPF GENERALLY ALONG THE
I-30 CORRIDOR...ALONG THE TRACK OF A MESO-LOW CURRENTLY JUST W OF
TYR. WITH ALL OF THIS FACTORED IN...HAVE ISSUED A FF WATCH THROUGH
6 AM THU. DEPENDING ON HOW TODAY GOES...THE WATCH MAY NEED TO BE
EXTENDED. WILL EVALUATE THIS FURTHER WITH THE AFTERNOON PACKAGE.
TORNADO WATCH REMAINS IN EFFECT THROUGH 3 PM FOR PORTIONS OF THE
REGION...GENERALLY S OF I-20.
HAVE MADE SOME MINOR ADJUSTMENTS TO POPS...MAX TEMPS...AND DEW
POINTS FOR THE MORNING UPDATE. PRODUCTS OUT SHORTLY. /12/
AVIATION...
THE 15Z SFC ANALYSIS INDICATES A SFC LOW BETWEEN UTS AND DKR...WITH
A WARM FRONT EXTENDING NE TO NEAR JSO...TO RFI...TO
SHV...MNE...RSN...TO JUST S OF MLU. THIS FRONT WILL CONTINUE TO
DRIFT N TOWARDS THE AR/LA LINE BY THIS AFTERNOON...WITH THE
ATTENDANT SFC LOW SHIFTING NE ALONG THE FRONT. A LINE OF CONVECTION
EXTENDS S OF THE FRONT ACROSS DEEP AND SE TX...AND WILL MARCH ENE
ACROSS THE WARM SECTOR /DEEP E TX/NCNTRL LA/ THROUGH MID TO LATE
AFTERNOON. MVFR CIGS WILL BE PREVALENT ACROSS THE WARM SECTOR AHEAD
OF THE CONVECTION...BEFORE FALLING THE IFR/LIFR WITH REDUCED VSBYS
AND WIND GUSTS TO 50KTS IN/NEAR THE STRONGER STORMS. N OF THE
FRONT...IFR/LOW MVFR CIGS WILL CONTINUE...WITH AN EXTENSIVE AREA OF
SHRA LIFTING ENE AHEAD OF A CLOSED LOW THAT WILL DRIFT SLOWLY E INTO
CNTRL TX THIS EVENING. CONVECTION WILL AFFECT THE SHV TERMINAL
BETWEEN 18-19Z...AND MLU BETWEEN 21-24Z...AS SCT CONVECTION DEVELOPS
AHEAD OF THE MAIN LINE. DRY SLOTTING AHEAD OF THE CLOSED LOW WILL
TAPER THE CONVECTION FROM W TO E THIS EVENING...ENDING ACROSS THE
TYR/GGG/LFK/SHV NEAR OR PRIOR TO 00Z. THE CONVECTION WILL LIKELY
LINGER ACROSS SCNTRL AR/NCNTRL LA THROUGH 06Z...WITH SCT SHRA AND
ISOLATED TSRA POSSIBLY DEVELOPING LATE IN THE TAF PERIOD WITH THE
APPROACH OF THE CLOSED LOW. ONCE THE CONVECTION DIMINISHES THIS
EVENING...IFR CIGS SHOULD DEVELOP IN THE WARM SECTOR...WITH LIFR
CIGS POSSIBLE ACROSS THE WRN SECTIONS OF E TX...AS THE SFC LOW
DRIFTS ENE TO NEAR SHV BY 12Z. AS THIS HAPPENS...A COLD FRONT WILL
SLOWLY BRIDGE SSE INTO SCNTRL AR/NCNTRL LA DURING THE LATE
MORNING/EARLY AFTERNOON HOURS THURSDAY. ESE WINDS 10-15KTS TODAY
WILL VEER S AROUND 5KTS THIS EVENING S OF THE WARM FRONT. ACROSS SE
OK/SW AR/EXTREME NE TX...NNE WINDS 5-10KTS CAN BE EXPECTED. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 58 60 43 63 / 100 80 50 20 10
MLU 67 59 68 45 58 / 100 90 60 30 10
DEQ 51 48 54 36 59 / 100 80 60 20 10
TXK 56 54 57 41 59 / 100 80 60 30 10
ELD 61 57 60 43 59 / 100 90 60 30 10
TYR 59 50 59 40 64 / 100 40 40 20 10
GGG 62 52 59 42 63 / 100 60 40 20 10
LFK 74 50 60 43 63 / 100 60 30 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>004-010.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
12/15Hazardous weather outlook, Jan 25, 11:51 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1151 AM CST WED JAN 25 2012 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124-125-136- 261200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-SMITH- 1151 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL WILL BE HEAVY AT TIMES. AN ADDITIONAL ONE TO TWO INCHES WILL BE POSSIBLE IN AREAS THAT HAVE ALREADY RECEIVED TWO TO FOUR INCHES. THEREFORE...FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT... MAINLY FOR FLASH FLOODING REPORTS. LAZ001>006-010>014-017>022-TXZ126-137-138-149>153-165>167-261200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MARION-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1151 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT...AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES. AN ADDITIONAL ONE TO TWO INCHES WILL BE POSSIBLE OVER PARTS OF EAST TEXAS THAT HAVE ALREADY RECEIVED TWO TO FOUR INCHES. PARTS OF NORTH LOUISIANA ARE EXPECTED TO RECEIVE ONE TO THREE INCHES DURING THE EVENT. THEREFORE...FLASH FLOODING CANNOT BE RULED OUT. IN ADDITION...A DAMAGING WIND AND ISOLATED TORNADO THREAT WILL ACCOMPANY ANY THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE I 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 12
In the hours before
Special weather statement, Jan 25, 12:39 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1239 PM CST WED JAN 25 2012
LAZ010-011-017-018-TXZ167-251930-
DE SOTO-NATCHITOCHES-RED RIVER-SABINE-
1239 PM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN EASTERN TEXAS...
SABINE...
IN NORTHWEST LOUISIANA...
SABINE...RED RIVER...NATCHITOCHES AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
CAMPTI...CONVERSE...COUSHATTA...MANY...ZWOLLE...HEMPHILL AND
PINELAND...
AT 1234 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF COUSHATTA TO 6 MILES SOUTH OF PINELAND...OR ALONG A LINE
EXTENDING FROM 15 MILES NORTHEAST OF MANSFIELD TO 22 MILES NORTHWEST
OF BURKEVILLE...MOVING EAST AT 40 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
03Local storm report, Jan 25, 1:37 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM TSTM WND DMG 2 SE NACOGDOCHES 31.59N 94.63W
01/25/2012 NACOGDOCHES TX TRAINED SPOTTER
ROOF BLOWN OFF BARN NEAR FM 2275 2 MILES SE OF TOWN
&&
25Local storm report, Jan 25, 1:38 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 PM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM TSTM WND DMG 2 SE NACOGDOCHES 31.59N 94.63W
01/25/2012 NACOGDOCHES TX TRAINED SPOTTER
TREES DOWN ON BOTH SIDES OF FM 2275, 2 MILES SE OF TOWN.
TOPS OFF TREES, TWISTED.
&&
25Local storm report, Jan 25, 1:39 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
139 PM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM BLIZZARD NACOGDOCHES 31.61N 94.65W
01/25/2012 NACOGDOCHES TX NEWSPAPER
TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY, TREE
DOWN ON HOME
&&
25Local storm report, Jan 25, 1:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
01/25/2012 NACOGDOCHES TX NEWSPAPER
TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY, TREE
DOWN ON HOME
&&
25Local storm report, Jan 25, 1:48 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TSTM WND DMG 5 S HEMPHILL 31.27N 93.85W
01/25/2012 SABINE TX AMATEUR RADIO
TREES DOWN NEAR YELLOWPINE.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 9:41 AM CST | Flash Flood Watch | SHV | Bossier, Caddo, Claiborne, De Soto, Webster | 11 hr |
| Jan 25, 10:06 AM CST | Areal Flood Advisory | SHV | Natchitoches, Ouachita, Winn | 82 days |
| Jan 25, 11:32 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 58 min |
| Jan 25, 1:12 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 48 min |
| Jan 25, 1:17 PM CST | Tornado Warning | SHV | Sabine | 28 min |
| Jan 25, 2:05 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 25 min |
| Jan 25, 3:15 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.